# SDR F3LA200800506

- Difficulty date: July 17, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 13,788 hours, 7,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367307200200
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE NOTED THE AFT CARGO PIT TRANSITION PANEL 151FH HAD PUNCTURE DAMAGE IN THREE PLACES ON THE UPPER SKIN.  MAINTENANCE REPAIRED DAMAGE IN ACCORDANCE WITH A318 SRM 53-02-00, FIGURE 205.
